# SDR DALA2016070705154

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK OF FUEL ACCESS PLATE 520CB, SM, LW, CARD 60, ZONE 000.  CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE NR 520CB WAS REMOVED AND MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.535", 0.535", 0.540" THEREFORE WAS REPLACED IAW SRM 57-10-01 AND 51-10-04.
